# SDR 99UAL900432

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: BACC10KH550R
- Condition: Broken
- Location: Rt Pack
- Part time: 9,915 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING ORD EN ROUTE LHR, CREW RECEIVED STATUS MESSAGE ON BLEED LOOP NR 1.  SUBSEQUENTLY MESSAGE RECEIVED FOR NR 2 BLEED LOOP.  AIRCRAFT DIVERTED TO IAD.  *S/D*  DUCT CLAMP ON RIGHTHAND AC PACK LOWER FLOW CONTROL VALVE (FCV) BROKE, TRIGGERING A BLEED LEAK DETECTION BY THE DUCT LEAK OVERHEAT DETECTION (DLOD) SYSTEM AND ISOLATION OF THE RT BLEED SYSTEM.  REPLACED BROKEN CLAMP ON FLOW CONTROL VALVE.
